U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Does cetaphil gentle skin cleanser cause facial acne?

1 doctor answer1 doctor weighed in
Dr. Stanley Frileck
60 years experience
Unlikley: You can stop using it and see if it clears up, but doubtful that it is the cause of your acne. Look closely at diet.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 24-year-old female asked:
1 doctor answer3 doctors weighed in
A 36-year-old member asked:
2 doctor answers2 doctors weighed in
A 20-year-old female asked:
1 doctor answer5 doctors weighed in
Last updated Aug 2, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.